BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Envelopes of circles and spacelike curves in the Lorentz–Minkowski 3-space

Participants in the publication
Rui Pacheco (Author)
Susana D. Santos (Author)
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Date of Publication
2020-02-11

Where published
Forum Mathematicum

Publication Identifiers
ISSN - 0933-7741,1435-5337

Publisher
Walter de Gruyter GmbH

Volume
0
Number
0

Document Identifiers
DOI - https://doi.org/10.1515/forum-2019-0092
URL - http://dx.doi.org/10.1515/forum-2019-0092

Rankings
SCIMAGO Q1 (2019) - 0.98 - Mathematics


Export

APA
Rui Pacheco, Susana D. Santos, (2020). Envelopes of circles and spacelike curves in the Lorentz–Minkowski 3-space. Forum Mathematicum, 0, ISSN 0933-7741,1435-5337. eISSN . http://dx.doi.org/10.1515/forum-2019-0092

IEEE
Rui Pacheco, Susana D. Santos, "Envelopes of circles and spacelike curves in the Lorentz–Minkowski 3-space" in Forum Mathematicum, vol. 0, 2020. 10.1515/forum-2019-0092

BIBTEX
@article{45805, author = {Rui Pacheco and Susana D. Santos}, title = {Envelopes of circles and spacelike curves in the Lorentz–Minkowski 3-space}, journal = {Forum Mathematicum}, year = 2020, volume = 0 }